# SDR DALA2016071105254

- Difficulty date: July 10, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR INTERNAL PAN TO WEB IS CRACKED.  REPAIRED THE PAN IAW SRM 52-00-00 REP 3.
